KLI

게임에서 非母數統計 檢定에 의한 分布函數의 判定

Metadata Downloads
Alternative Title
Decision by Nonparametric Methods in the Game of Two Decisions Problem
Abstract
게임에 있어서 보상의 집합위에 정의 가능한 모든 분포함수들 중에 하나의 분포함수를 선택하는 문제를 非母數 統計的 方法을 써서 판정할 수 있음을 제시하였다.
Im game in which we should choose one distribution from all possible distribution functions over the rewards set R, the nonparametric methods gives the useful criterions for selecting one distribution.
Im game in which we should choose one distribution from all possible distribution functions over the rewards set R, the nonparametric methods gives the useful criterions for selecting one distribution.
Author(s)
崔于珍
Issued Date
1977
Type
Research Laboratory
URI
https://oak.ulsan.ac.kr/handle/2021.oak/4522
http://ulsan.dcollection.net/jsp/common/DcLoOrgPer.jsp?sItemId=000002023832
Alternative Author(s)
Choi,Uoo-Jin
Publisher
연구논문집
Language
kor
Rights
울산대학교 저작물은 저작권에 의해 보호받습니다.
Citation Volume
8
Citation Number
2
Citation Start Page
17
Citation End Page
20
Appears in Collections:
Research Laboratory > University of Ulsan Report
Authorize & License
  • Authorize공개
Files in This Item:

Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.